# SDR ASAA2013111796447

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,856 hours, 6,708 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 19CXY
- Condition: Disconnected
- Location: Autopilot
- Part time: 38,046 hours, 13,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISCONNECTED DURING CLIMB FOR NO APPARENT REASON.  AUTOPILOT A WAS REENGAGED AND OPERATED FINE FOR ABOUT AN HOUR.  THEN WHILE AT CRUISE, AUTOPILOT A DISCONNECTED AGAIN, AND AGAIN FOR NO OBVIOUS REASON.  AUTOPILOT A WAS REENGAGED AND OPERATED FINE.  AUTOPILOT B WAS ENGAGED FOR THE NEXT HOUR AND OPERATED FINE. A/P A WAS THEN REENGAGED, AT CRUISE, AND OPERATED FINE FOR REST OF FLIGHT.  ACFT GROUNDED. FAULT HISTORY ON FCC A & B SHOWS FAULT MSG 22-11607.  REMOVED MCP AND INSPECTED DISCONNECTS.  NO FAULTS NOTED. REINSTALLED MCP.  REPLACED FCC A PRECAUTIONARY DUE TO DISCONNECTING DURING FLIGHT. ALSO INSPECTED PLUGS AND PINS BEFORE INSTALLATION. NO FAULTS NOTED. ACCOMPLISHED OPS TEST OF FCC AND MCP.  ALL TEST GOOD.  REF MM 22-11-34 AND 22-11-33 FOR WORK PERFORMED.
